# SDR COMA9710424

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922FS2A6N2735
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR CONTROL COULD NOT BE SELECTED TO UP POSITION.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSOR FOR TROUBLESHOOTING.
